Journal of Modern Dynamics (JMD)

Fourier coefficients of $\times p$-invariant measures
Pages: 551 - 562, Volume 11, 2017

doi:10.3934/jmd.2017021      Abstract        References        Full text (163.8K)           Related Articles

Huichi Huang - College of Mathematics and Statistics, Chongqing University, Chongqing, 401331, China (email)

1 T. Bowley, Extension of the Birkhoff and von Neumannn ergodic theorems to semigroup actions, Ann. Inst. H. PoincarĂ©, Sect. B (N.S.), 7 (1971), 283-291.       
2 M. Einsiedler and A. Fish, Rigidity of measures invariant under the action of a multiplicative semigroup of polynomial growth on $\mathbbT$, Ergodic Theory Dynam. Systems, 30 (2010), 151-157.       
3 M. Einsiedler and T. Ward, Ergodic Theory with A View towards Number Theory, Graduate Texts in Mathematics, 259, Springer-Verlag, London, 2011.       
4 H. Furstenberg, Disjointness in ergodic theory, minimal sets, and a problem in Diophantine approximation, Math. Systems Theory, 1 (1967), 1-49.       
5 A. S. A. Johnson, Measures on the circle invariant under multiplication by a nonlacunary subsemigroup of the integers, Israel J. Math., 77 (1992), 211-240.       
6 R. Lyons, On measures simultaneously 2- and 3-invariant, Israel J. Math., 61 (1988), 219-224.       
7 D. J. Rudolph, $\times 2$ and $\times 3$ invariant measures and entropy, Ergod. Th. and Dynam. Syst., 10 (1990), 395-406.       
8 E. A. Sataev, On measures invariant with respect to polynomial semigoups of circle transformations, Uspehi Mat. Nauk., 30 (1975), 203-204.
9 P. Walters, An Introduction to Ergodic Theory, Graduate Texts in Mathematics, 79, Springer-Verlag, New York-Berlin, 1982.       

Go to top